# SDR MASA200400573

- Difficulty date: October 10, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 21,790 hours, 19,500 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2605 BOS, LEFT ROW 2 OVERHEAD EMERGENCY LIGHT INOP.  LIGHT WAS DEFERRED PER MEL 33-51-01-1.  MAINTENANCE RESECURED CONNECTOR OPS CHECKED GOOD.
